# SDR F3LA2023053000067

- Difficulty date: May 15, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D531352072000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001238793-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION CORRODED SEAT TRACK FOUND BETWEEN FR 12-24 AT Y1292 CORROSION REMOVAL REQUIRED AS PER SRM 51-74-00 REV. 36.   PERFORMED BLEND-OUT ON SEAT TRACK FR 12-24 AT Y1292 FOUND TO BE OUT OF LIMITS. PERFORMED REPLACEMENT OF SEAT TRACK AS PER SRM 51-72-11-911-001 REV. 36. MX ACTION IS ACCEPTABLE.
